Florida, 2006Hail in Florida, June 30, 2006
June 30, 2006 · NWS MFL · 1 event in 1 county or zone
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 30, 1:08 PM EST, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 30, 1:08 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
208 PM EDT FRI JUN 30 2006
.DISCUSSION...UPPER LEVEL FEATURES WILL CHANGE VERY LITTLE OVER
THE NEXT SEVERAL DAYS ACROSS S FLA. AT THE SFC, RIDGE OF HIGH
PRESSURE WILL REMAIN OVER N FLA WITH EASTERLY FLOW CONTINUING.
THIS WILL ALLOW TROP WV CURRENTLY LOCATED NEAR HISPANIOLA TO MOVE
THROUGH OUR REGION ON SUNDAY. ABOUT THE ONLY AFFECTS THIS WILL
HAVE ON OUR WX PATTERN WILL BE A SLIGHT INCREASE IN CONVECTIVE
ACTIVITY ON SUNDAY VERSUS SATURDAY AS THE WAVE AXIS PASSES
THROUGH. OTHER THAN THAT, PERSISTENCE WILL BE THE DOMINANT PATTERN
CONTROLLING THE WEATHER WITH NEAR CLIMO POPS EXCEPT SLIGHTLY ABOVE
ON SUNDAY.
&&
.MARINE...EASTERLY FLOW WILL CONTINUE THROUGH THE FORECAST CYCLY
AT 15 KT OR LESS WITH SEAS LESS THAN 5 FEET.
&&
.FIRE WEATHER...NO PROBLEMS OR CONCERNS WITH SCATTERED CONVECTION
EACH AFTERNOON EXCEPT NUMEROUS ON SUNDAY WITH THE PASSAGE OF
TROPICAL WAVE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 89 80 89 / 20 45 35 60
FORT LAUDERDALE 79 89 79 89 / 25 40 35 60
MIAMI 78 89 79 89 / 25 45 40 60
NAPLES 75 92 75 91 / 25 45 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
30
Hazardous weather outlook, Jun 30, 12:49 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
149 PM EDT FRI JUN 30 2006
FLZ063-066>075-010900-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
145 PM EDT FRI JUN 30 2006
...SCATTERED THUNDERSTORMS ALL AREAS THIS AFTERNOON AND EVENING......
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS:STRONG HEATING AND AN UNSTABLE ATMOSPHERE WILL ALLOW
SCATTERED THUNDERSTORMS TO DEVELOP ACROSS SOUTH FLORIDA THIS
AFTERNOON INTO EARLY THIS EVENING.
FLOODING:LIGHT WIND FLOW THIS AFTERNOON WILL RESULT IN SLOW
MOVING THUNDERSTORMS. THIS COULD RESULT IN LOCALLY HIGH RAINFALL
AMOUNTS IN A FEW AREAS, POSSIBLY LEADING TO LOCALIZED STREET
FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE RISK OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTH FLORIDA EACH
DAY. ACTIVITY MAY INCREASE SUNDAY AS A TROPICAL WAVE MOVES ACROSS
SOUTH FLORIDA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jun 30, 2:51 PM EST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT FRI JUN 30 2006
FLZ066-067-302045-
HENDRY FL-PALM BEACH WESTERN FL-
351 PM EDT FRI JUN 30 2006
...STRONG THUNDERSTORM NEAR OKEELANTA IN WESTERN PALM BEACH COUNTY...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OKEELANTA...MOVING SOUTH AT 5 MPH.M THIS
STORM WILL AFFECT OKEELANTA AND US 27 BETWEEN SOUTH BAY AND HOLEY
LAND WILDLIFE MANAGEMENT AREA IN WESTERN PALM BEACH COUNTY THROUGH
445 PM EDT.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES BY.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
BAXTER
Special weather statement, Jun 30, 3:51 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT FRI JUN 30 2006
FLZ069-070-302145-
EASTERN COLLIER FL-WESTERN COLLIER FL-
451 PM EDT FRI JUN 30 2006
...STRONG THUNDERSTORM OVER NORTH CENTRAL COLLIER COUNTY...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF IMMOKALEE...MOVING WEST AT 5
MPH. THIS STORM WILL AFFECT ORANGE TREE AND NORTH BLOCKS GOLDEN GATE
THROUGH 545 PM EDT.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES BY.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
POSSIBLE WARNINGS IF THE STORM BECOME ANY STRONGER.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
BAXTER
Special weather statement, Jun 30, 4:23 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
523 PM EDT FRI JUN 30 2006
FLZ069-302230-
WESTERN COLLIER FL-
523 PM EDT FRI JUN 30 2006
...STRONG THUNDERSTORMS AFFECTING WESTERN COLLIER COUNTY...
AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
MILES CITY TO 6 MILES NORTH OF NAPLES...MOVING SOUTHWEST AT 5 MPH.
THESE STORMS WILL AFFECT NAPLES...BELLE MEADE...GOLDEN GATES...AND
VANDERBILT BEACH THROUGH 630 PM EDT.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL
HAIL...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS BY.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
POSSIBLE WARNINGS IF THESE STORMS BECOME ANY STRONGER.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
BAXTER
Hail, Collier
- When
- June 30, 5:15 PM EST
- Where
- Collier County, Naples
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 26.133, -81.800
Reported by trained spotter. Also reports of 2 to 4 inches of rain which fell in an hour which caused flooding of intersections.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in New York, June 30, 20062 injured · $294,000 · F1 · 7 events
- Damaging Wind in North Dakota, June 30, 2006$350,000 · 65 kt wind · 1 event
- Damaging Winds in Arizona, June 30, 2006$120,000 · 60 kt wind · 2 events
- Damaging Wind in North Dakota, June 30, 20061 injured · $80,000 · 80 kt wind · 1 event
- Hail in North Dakota, June 30, 2006$75,000 · 2.25 in hail · 1 event
- Damaging Wind in Alabama, June 30, 2006$50,000 · 50 kt wind · 1 event
- Damaging Wind in Texas, June 30, 2006$45,000 · 65 kt wind · 1 event
- Hail and Damaging Wind in New York, June 30, 2006$28,000 · 1 in hail · 3 events
- Damaging Wind in North Dakota, June 30, 2006$25,000 · 74 kt wind · 1 event
- Damaging Wind in Alabama, June 30, 2006$25,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in North Dakota, June 30, 20061.75 in hail · 18 events
- Lightning Strike in Florida, June 30, 20062 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511579.